# SDR VNAA2019062971101

- Difficulty date: June 27, 2019
- Submitted: June 29, 2019
- Operation: Air carrier
- Aircraft: N229PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7898
- Aircraft time: 35,939 hours, 35,842 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED COMING OUT OF LGA DUE TO PRESSURIZATION ISSUES. CAPTAIN COULD NOT GET CABIN TO HOLD PRESSURE. LANDED SAFELY BACK IN LGA AND MX HAS BEEN ADVISED OF THE SITUATION. GROUND RAN ENGINE WITH CREW AND OPS CHEKED 10TH STAGE SOV IAW AMM 36-11-00-790-802 NO DEFECTS NOTED A/C OK FOR SVC.
